# SDR AALA202110181825

- Difficulty date: October 8, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 58,472 hours, 23,193 cycles
- Engine: Iae V2527A5
- Engine time: 59,110 hours, 23,566 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Part serial: V11060
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Part time: 59,110 hours, 23,566 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: M, R, J
- Precautionary procedure: E, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE EXPERIENCED AN OVER TEMPERATURE EVENT AND A COMPRESSOR STALL AT THE TOP OF DESCENT ALONG WITH A COMPRESSOR VANE  FAULT. THE ENGINE WAS SHUT DOWN, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO TUS WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202110121825: REPLACED #1 ENGINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L40071004**(CLOSED)
